Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4421
Title: Poisson estimates and maximal regularity for evolutionary integral equations in Lp-spaces
Authors: Prüss, Jan
Issue Date: 1996
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Jan Prüss, "Poisson estimates and maximal regularity for evolutionary integral equations in Lp-spaces", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 28 (1996) suppl., pp. 287-321.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
28 (1996) s.
Type: Article
URI: http://hdl.handle.net/10077/4421
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.28 (1996) s.

Files in This Item:
File Description SizeFormat
PrussRendMat28s.pdf340.02 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

715
checked on Nov 30, 2022

Download(s) 50

449
checked on Nov 30, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.